MAUDE Adverse Event Report: ALPHATEC SPINE INC. IDENTITI; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

ALPHATEC SPINE INC. IDENTITI; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number 232-10-85-250
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The top portion of the graft bolt has not returned for evaluation.The identifying lot number was not provided.The root cause could not be determined.If additional information is provided, a supplemental report will be submitted.Labeling review: "warnings/cautions/precautions: care should be taken in performing screw hole preparation to facilitate a proper graft bolt insertion trajectory and implantation.Confirm under fluoroscopy that the graft bolt insertion angle is as close as possible to a 40° trajectory.A shallow or incorrect graft bolt trajectory may result in encroachment of the spacer and lead to graft bolt breakage.".
 
Event or Problem Description
During an anterior lumbar interbody fusion procedure, the graft bolt broke in two when the surgeon was tightening.The head of the screw was recovered, but the shank remains in situ.There are no plans for revision surgery.Additional information was requested and is not available.

Brand Name
IDENTITI
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
ALPHATEC SPINE INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channel
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key18360621
Report Number2027467-2023-00089
Device Sequence Number7731148
Product Code OVD
UDI-Device Identifier00190376369976
UDI-Public(01)00190376369976
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number232-10-85-250
Device Catalogue Number232-10-85-250
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale
Patient Weight60 KG
Patient EthnicityNon Hispanic
Patient RaceWhite